Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Using a custom knee brace after knee surgery. Severe pain, tenderness and swelling on the knee. Why?

I had knee surgery a year ago.was provided a custom knee brace.wear it when a lot of walking and standing required.two weeks ago I sudden had severe pain,tenderness and I could barly put pressure on my knee.I kept it i.c.e much as possible and i took 800mg ibu.thursday night I discover that i was hurting along the area were my brace fits and my knee is swollen and it pops after each rub with bengay.sometimes I can feel pain traveling down my leg to my toes.but for the most part my leg is very tender to touch,swollen and my knee aches when i touch it a little knee aches 24/7.what could this be and why ?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Some synovitis may be a cause.Go to an orthopedist for joint aspiration analysis,who might also order for an radiological evaluation.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor